# SDR TWAA0005303

- Difficulty date: March 30, 2000
- Submitted: April 6, 2000
- Operation: Air carrier
- Aircraft: N902TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49153
- Aircraft time: 52,930 hours, 27,442 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE RT WING LEADING EDGE RIB WAS CRACKED INSIDE PANEL 1211R BEHIND NUMBER 5 SLAT.  REMOVED AND REPLACED RIB PER SPM 6-70-02.  INSTALLED FASTENERS PER SRM 51-30-02.
